# SDR SWAA2023101108845

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 47,492 hours, 28,871 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE REQ INSP BY DEC 2023<[01] FOUND CORROSION IN BATTERY COMPARTMENT OF FWD MEGAPHONE. REMOVED AND REPLACED FWD MEGAPHONE IAW AMM 25-64-00. OPS CK GOOD. NEW EXP IS OCT 2024
